# SDR USAA920081654

- Difficulty date: September 6, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 47,895 hours, 32,023 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546431279
- Part serial: 1111
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT C4 MAJOR REPAIR NR 03C30057003/017 & LOG NR 5030687.  2 AREAS OF DELAMINATION ON LT OTBD FOREFLAP WEDGE UPPER SURFACE.  REPLACED LT OTBD FOREFLAP IAW B737 AMM 27-51-37.
